# SDR IPXA2016031800867

- Difficulty date: March 11, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,600 hours, 10,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5341076521900
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1AFT CARGO FWD BULKHEAD SUPPORT ANGLE CRACKED RBL 39.  R & R IAW SRM 51-40-21 WITH NEW BRACKET.
